# SDR HEEA063253

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 163404731
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR FALLS OFF-LINE, WILL NOT RESET.
